# SDR HEEA0012620

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4036H
- Make and model: Snias AS350B2
- Aircraft serial: 2919
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Element
- Part number: 806966
- Condition: Dirty
- Location: Hyd Sys
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD FILTER WAS IN BYPASS.
